EconPapers    
Economics at your fingertips  
 

Oscillate Criteria of Third Order Semi-linear Neutral Delay Differential Equations

Lin Jingjie, Zheng Liangtian and Lin Quanwen

Journal of Mathematics Research, 2020, vol. 12, issue 3, 23

Abstract: The oscillation of a class of neutral third-order semi-linear differential equations is studied. The Riccati transform technique is used to construct different functions and classical inequalities. Some new oscillation theories of differential equations are established. Our results differ from the results in other literature, and use examples to illustrate the application of the conclusions.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/42591/44816 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/42591 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:12:y:2020:i:3:p:23

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2020-07-25
Handle: RePEc:ibn:jmrjnl:v:12:y:2020:i:3:p:23